# SDR REXA200600111

- Difficulty date: December 2, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 8,092 hours, 6,663 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAP FAILURE MESSAGE ON APPROACH DECLARED EMERGENCY FOLLOWED QRH LANDED WITHOUT INCIDENT.  SYSTEM RESET AND PLACED ON 72 HOUR WATCH PER AD 2006-12-21
